arrow
Volume 6, Number 3
Previous Issue Next Issue

Yi-Rang Yuan & Hong Wang

J. Comp. Math., 6 (1988), pp. 193-204.

Preview Full PDF 2086 21050 Abstract

Jin-Yuan Du

J. Comp. Math., 6 (1988), pp. 205-225.

Preview Full PDF 1989 21175 Abstract

Dao-Liu Wang & Guan-Quan Zhang

J. Comp. Math., 6 (1988), pp. 226-237.

Preview Full PDF 1966 21070 Abstract

Ben-Yu Guo

J. Comp. Math., 6 (1988), pp. 238-257.

Preview Full PDF 1995 21145 Abstract

Ji-Guang Sun

J. Comp. Math., 6 (1988), pp. 258-266.

Preview Full PDF 1976 21694 Abstract

Lü Tao, Chin Bo Liem & Tis Min Shih

J. Comp. Math., 6 (1988), pp. 267-271.

Preview Full PDF 2008 21483 Abstract

Xie Gan-Quan, Jia-Hua Li, Lung-Ji Tang & Ying-Ning Sun

J. Comp. Math., 6 (1988), pp. 272-281.

Preview Full PDF 2119 21205 Abstract

Guo-Chen Feng & De-Tong Zhang

J. Comp. Math., 6 (1988), pp. 282-291.

Preview Full PDF 2077 21417 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard